| Catalog Number |
ES8922 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, during the case they prepped a 22cm titan scrotal.When they prepped the implant, everything was fine.They were having a difficult time placing the proximal portion of the implant as well as the pump during the case.They were finally able to move forward, as the surgeon prepared to place the pump he realized there was an air bubble in the pump.They cycled the implant again and the air bubble was cleared.As they prepared to place the pump again, he noticed the pump felt decompressed.They initially thought it was due to a bad rubber shod so they switched to a new rubber shod after clearing the bubble again.When the physician placed the pump in the scrotum, he noticed the pump was decompressed again.They removed the entire implant from the corpora and performed a test to ensure there was no leak in the system.There wasn't anything visible but at that point the physician did not feel comfortable since they could not understand why that occurred.The physician mentioned that he was very forceful with the pump when placing it in the scrotum and wondered if that could have contributed to the issue.The physician decided it would be best to replace the entire implant not just the pump.They then prepped a new 22cm implant which was implanted.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.